# SDR ASAA2017120522789

- Difficulty date: December 5, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,717 hours, 6,343 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2679
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 22,100 hours, 6,461 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS LONG TIME FAULT MESSAGE NBR 73-20771 THE PS3 SIGNAL IS OUT OF RANGE. DEFERRED PER TASK CARD 78273000. GROUNDED - YES.   REPLACED #1 ENGINE EEC REF B737-800 AMM 73-21-60-400-801-F00. ACCOMPLISHED FADEC SYSTEM TEST. ALL TESTS PASS REF AMM 73-21-00-700-802-F00. REPAIR CONFIRMATION PASSES REF B737-800 FIM 73-26 TASK 803. GROUND VERIFICATION SUCCESSFUL..
